# SDR IPXA2022032480453

- Difficulty date: March 24, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N462UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28266
- Aircraft time: 36,771 hours, 19,060 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Evas Unit
- Part number: NA
- Part serial: NA
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA**SUPPLEMENTAL SDR** FO'S MISSING EVAS UNIT AND MOUNTING PLATE REPAIR.SECURED FO'S EVAS MOUNTING PLATE AND INSTALL EVAS REF AMM 26-69-00. THIS CLEARS 776763.
